# SDR REXA2016072601482

- Difficulty date: July 26, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,488 hours, 13,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 837-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT RBL 9 IS CORRODED BETWEEN BS 837 - 847+56.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-400-801-A07 AND REO 670-53-00-343.
